American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] C. Braun and A. Lazarev. Homotopy BV algebras in Poisson geometry. Trans. Moscow Math. Soc. 74 (2013) 217-227.
Abstract, references, and article information
View Article: PDF

[2] Alexander Cardona. Extended symmetries and Poisson algebras associated to twisted Dirac structures. Contemporary Mathematics 584 (2012) 117-128.
Book volume table of contents   
View Article: PDF

[3] Theodore Th. Voronov. On a non-Abelian Poincar\'{e} lemma. Proc. Amer. Math. Soc. 140 (2012) 2855-2872.
Abstract, references, and article information   
View Article: PDF

[4] M. Jotz, T. S. Ratiu and J. Śniatycki. Singular reduction of Dirac structures. Trans. Amer. Math. Soc. 363 (2011) 2967-3013. MR 2775795.
Abstract, references, and article information   
View Article: PDF

[5] Oliver Ebner and Stefan Haller. Harmonic cohomology of symplectic fiber bundles. Proc. Amer. Math. Soc. 139 (2011) 2927-2931. MR 2801633.
Abstract, references, and article information   
View Article: PDF

[6] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. Generalized B\"acklund-Darboux transforms for Coxeter-Toda flows from a cluster algebra perspective. Math. Surveys Monogr. 167 (2010) 199-238.
Book volume table of contents   
View Article: PDF

[7] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. Cluster Algebras and Poisson Geometry. Math. Surveys Monogr. 167 (2010) MR MR2683456.
Book volume table of contents   

[8] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. On the properties of the exchange graph. Math. Surveys Monogr. 167 (2010) 133-139.
Book volume table of contents   
View Article: PDF

[9] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. Cluster algebras. Math. Surveys Monogr. 167 (2010) 37-65.
Book volume table of contents   
View Article: PDF

[10] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. Preliminaries. Math. Surveys Monogr. 167 (2010) 1-13.
Book volume table of contents   
View Article: PDF

[11] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. Basic examples: Rings of functions on Schubert varieties. Math. Surveys Monogr. 167 (2010) 15-36.
Book volume table of contents   
View Article: PDF

[12] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. The cluster manifold. Math. Surveys Monogr. 167 (2010) 101-110.
Book volume table of contents   
View Article: PDF

[13] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. Perfect planar networks in an annulus and rational loops in Grassmannians. Math. Surveys Monogr. 167 (2010) 175-197.
Book volume table of contents   
View Article: PDF

[14] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. Poisson structures compatible with the cluster algebra structure. Math. Surveys Monogr. 167 (2010) 67-99.
Book volume table of contents   
View Article: PDF

[15] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. Pre-symplectic structures compatible with the cluster algebra structure. Math. Surveys Monogr. 167 (2010) 111-131.
Book volume table of contents   
View Article: PDF

[16] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. Perfect planar networks in a disk and Grassmannians. Math. Surveys Monogr. 167 (2010) 141-173.
Book volume table of contents   
View Article: PDF

[17] K. R. Goodearl and M. Yakimov. Poisson structures on affine spaces and flag varieties. II. Trans. Amer. Math. Soc. 361 (2009) 5753-5780. MR 2529913.
Abstract, references, and article information   
View Article: PDF

[18] A. S. Cattaneo and M. Zambon. Coisotropic embeddings in Poisson manifolds. Trans. Amer. Math. Soc. 361 (2009) 3721-3746. MR 2491897.
Abstract, references, and article information   
View Article: PDF

[19] Philip Foth. Generalized Kostant convexity theorems. Proc. Amer. Math. Soc. 137 (2009) 297-301. MR 2439453.
Abstract, references, and article information   
View Article: PDF

[20] Philip Foth and Jiang-Hua Lu. Poisson structures on complex flag manifolds associated with real forms. Trans. Amer. Math. Soc. 358 (2006) 1705-1714. MR 2186993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Luen-Chau Li and Serge Parmentier. On dynamical Poisson groupoids. I. Memoirs of the AMS 174 (2005) MR 2116349.
Book volume table of contents   

[22] Yoshio Agaoka. Uniqueness of left invariant symplectic structures on the affine Lie group. Proc. Amer. Math. Soc. 129 (2001) 2753-2762. MR 1838799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1